International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 139 | Views: 202

Research Paper | Mathematics | India | Volume 5 Issue 4, April 2016

Intuitionistic Fuzzy Almost Continuity and Weakly Continuity

M. Shrivastava | Jyoti Gupta [5]

Abstract: In the present paper, we introduce the concepts of intuitionistic fuzzy almost continuous and intuitionistic fuzzy weakly continuous mappings in the intuitionistic fuzzy topological spaces and also show their properties. We will also introduce and investigate intuitionistic fuzzy semi regular spaces and intuitionistic fuzzy regular spaces.

Keywords: Intuitionistic fuzzy topological space, intuitionistic fuzzy continuous mapping, fuzzy regular open closed sets

Edition: Volume 5 Issue 4, April 2016,

Pages: 900 - 903

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait